Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Concerning continuous images of rim-metrizable continua
HTML articles powered by AMS MathViewer

by H. Murat Tuncali PDF
Proc. Amer. Math. Soc. 113 (1991), 461-470 Request permission

Abstract:

Mardesic (1962) proved that if $X$ is a continuous, Hausdorff, infinite image of a compact ordered space $K$ under a light mapping in the sense of ordering, then $\omega (X) = \omega (K)$. He also proved (1967) that a continuous, Hausdorff image of a compact ordered space is rim-metrizable. Treybig (1964) proved that the product of two infinite nonmetrizable compact Hausdorff spaces cannot be a continuous image of a compact ordered space. We prove some analogues of these results for continuous Hausdorff images of rim-metrizable spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54F05, 54F15
  • Retrieve articles in all journals with MSC: 54C10, 54F05, 54F15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 461-470
  • MSC: Primary 54C10; Secondary 54F05, 54F15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1069694-9
  • MathSciNet review: 1069694